# SDR SWIA201231642

- Difficulty date: August 26, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 21,793 hours, 18,352 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  (FLT 5558)  CLEANED AND LUBED GALLEY SERVICE DOOR SEAL AND CAMS.
